Hi Mike! I was on Remeron for about a year sometime back and all of the sudden I started having the most horrid nightmares and even nightmares is a lesser word for them, I am thinking more like night terrors!
I always dreamed about someone dying and usually it wasnt a nice peaceful way to go either.
They were so real and so vivid and colorful or at least they seemed that way to me at the time.
After a night of dreaming I killed my kids and even woke up and recalled looking down and "seeing" blood all over me I jumped out of bed and ran to check on each of them,they were fine I might add but I was a basket case needless to say. To me it was so real that I put my keys on the counter and went out to the car locking the door behind me and slept out there the rest of the night. Like I said it was so real I was afraid it was something to come? Like said earlier it was night terrors for sure.
I had started a new med so my Doc assumed that was it and we stopped the med but the terrors didnt so we kept eliminating one thing at a time and immediately after stopping the remeron the dreams came to a halt and I never had another one since.
Dont know how or if this relates but searching your med list there were several that can and do cause nightmares or dreaming.
I guess I would begin by talking to your Doc and getting his or her take on it if it is really bothering you or interrupting your sleep,many of us cant afford that!
Good luck and I assume since your here at this time of the morning it has been one of those nights? Here is hoping you get back to a dreamless sleep.
Post Edited (quahog) : 2/28/2008 12:06:49 PM (GMT-7)
I just thought I'd let you know that I had the EXACT same problem with Zanaflex. In fact, it was so bad, that I had to discontinue taking the medication. I tried it for months, and it never got better. I know take Soma, and am fine. Hope this resolves in some fashion for you.
I had dreams/hallucinations so real while I was recovering from emegency colostomy surgury, I was so scared that someone was going to kill me. I also thought the nurses were having sex with the patiants in the bed next to me, behind the curtain. I also cut my pic line,IV's and tried escaping via the fire exit. Sounds crazy, but I still wounder why the Dr' & the surgeon let me sign myself out, even after I told them everything. I am sure I would have jumped out of a window or something worse to get out of there. till this day I won't go back to that hospital. And at home I had uncontrollable body movements so bad I thought I was posessed. All weird, but real at the time it happened, I thought.
Thanks Gramps. There where times when I thought the medications where very weak,nowadays I'm getting knocked out from them.(which is good, i sleep more)
I also was thinking that maybe in someway my CP is slowly starting to decrease from all these procedures and surgerys. Dont get me wrong i am very far from being "CHIPPER", but in our case just a tiny, littlebit will be a welcomed experience. I guess if I could walk for more than 20 min in one excersise That could be labled as a recouperative genious
I really have no idea what those meds are, but I will look into them. Thanks for the extra thought.......
Have a great and pain free day all!
Thanks Ruth and Gramps for the info.it's always easier when you get the input or experience of someone else you has been through it before.......
Also without getting too involved with your life Gramps, I can only give my best prayers for you and your familiy, and hope they double check all door and window locks before any procedure gets started for you!
Anyway try to be the best focused individual and use your or any meds accordingly, so that at some point of the day you yourself can break away from the CP that unrelesently follows us around and trys to bring us all down. After all, who wants to kick a dog around every day!!!!!!!!!